| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (moisture ingress) issue.The reporter alleged moisture was present behind the display.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-may-2018 with the following findings: the returned battery cap was undamaged and able to fit securely to the pump.Evidence of moisture corrosion was observed on the display screen inside the pump.A leak test failed due a battery compartment leak.The pump¿s cover was removed and further moisture ingress was found to the power printed circuit board, the display screen, and to the cgm module.